# SDR DALA2024092609438

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 38,833 hours, 4,956 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 3R LAV HAS O2 MASK FALLEN. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (6447641)
